Universidad Complutense de Madrid
E-Prints Complutense

On an Extreme Class of Real Interpolation Spaces

Impacto

Downloads

Downloads per month over past year

Cobos, Fernando and Fernandez-Cabrera, Luz and Kuehn, Thomas and Ullrich, Tino (2009) On an Extreme Class of Real Interpolation Spaces. Journal of Functional Analysis, 256 (7). pp. 2321-2366. ISSN 0022-1236

[img] PDF
Restringido a Repository staff only

393kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022123608005417


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

We investigate the limit class of interpolation spaces that comes up by the choice θ = 0 in the definition of the real method. These spaces arise naturally interpolating by the J -method associated to the unit square. Their duals coincide with the other extreme spaces obtained by the choice θ = 1. We also study the behavior of compact operators under these two extreme interpolation methods. Moreover, we establish some interpolation formulae for function spaces and for spaces of operators.


Item Type:Article
Uncontrolled Keywords:Extreme interpolation spaces; Real interpolation; J -functional; K-functional; Interpolation methods; Compact-Operators; Banach-Spaces; Polygons; Extrapolation; Reiteration; Duality; Mathematics associated to polygons; Compact operators; Lorentz–Zygmund function spaces; Spaces of operators
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:14957
Deposited On:24 Apr 2012 11:06
Last Modified:14 Jun 2018 13:11

Origin of downloads

Repository Staff Only: item control page